Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$\mathbf {\underset {{\sim }}{\delta }^{1}_{2}}$ without sharps


Authors: Sy D. Friedman and W. Hugh Woodin
Journal: Proc. Amer. Math. Soc. 124 (1996), 2211-2213
MSC (1991): Primary 03E15, 03E35, 03E55
MathSciNet review: 1322923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the supremum of the lengths of ${\underset {\sim }{\Delta }}^1_2 $ prewellorderings of the reals can be $\omega _{2}$, with $\omega _{1}$ inaccessible to reals, assuming only the consistency of an inaccessible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E15, 03E35, 03E55

Retrieve articles in all journals with MSC (1991): 03E15, 03E35, 03E55


Additional Information

Sy D. Friedman
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Address at time of publication: Equipe de Logique, Université de Paris 7, 2, Place Jussieu, 75251 Paris Cedex 05, France
Email: sdf@math.mit.edu

W. Hugh Woodin
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Email: woodin@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03297-2
PII: S 0002-9939(96)03297-2
Received by editor(s): September 22, 1994
Received by editor(s) in revised form: February 6, 1995
Additional Notes: Research supported by NSF contracts, nos. 9205530, 9322442.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1996 American Mathematical Society